# SDR SWIA202164429

- Difficulty date: December 23, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS310.00 AND FS333.00REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DAMAGED STRINGER. REF. CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND DRWG SH670-31630 REV. K,. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
